# SDR ASOA20160517027

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 36,427 hours, 28,071 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT FRAME 10 SEGMENT WAS FOUND TO BE CRACKED BETWEEN STRINGERS 9L-10L.  MAINTENANCE R & R THE FRAME SEGMENT IAW SRM 53-00-04.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
